RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 5, Pages 63–94 (Mi fpm1247)  

This article is cited in 1 scientific paper (total in 1 paper)

Computer modeling of curves and surfaces

A. O. Ivanov, A. A. Tuzhilin, A. T. Fomenko

M. V. Lomonosov Moscow State University

Abstract: The first part of this work deals with the investigation and modeling of foliations generated by dynamic systems on their phase spaces and configuration spaces. In the second part, we speak in more details about curves and surfaces in three-dimensional space and their geometrical characteristics which can be useful for modeling of polymers conformation.

Full text: PDF file (2387 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 172:5, 663–689

Bibliographic databases:

Document Type: Article
UDC: 515.1

Citation: A. O. Ivanov, A. A. Tuzhilin, A. T. Fomenko, “Computer modeling of curves and surfaces”, Fundam. Prikl. Mat., 15:5 (2009), 63–94; J. Math. Sci., 172:5 (2011), 663–689

Citation in format AMSBIB
\Bibitem{IvaTuzFom09}
\by A.~O.~Ivanov, A.~A.~Tuzhilin, A.~T.~Fomenko
\paper Computer modeling of curves and surfaces
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 5
\pages 63--94
\mathnet{http://mi.mathnet.ru/fpm1247}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2745106}
\transl
\jour J. Math. Sci.
\yr 2011
\vol 172
\issue 5
\pages 663--689
\crossref{https://doi.org/10.1007/s10958-011-0212-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79151472270}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1247
  • http://mi.mathnet.ru/eng/fpm/v15/i5/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Klimov, “O lokalno vypuklykh krivykh”, Model. i analiz inform. sistem, 24:5 (2017), 567–577  mathnet  crossref  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:326
    Full text:141
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018